Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence


Author: Alessandra Iozzi
Journal: Bull. Amer. Math. Soc. 23 (1990), 115-120
MSC (1985): Primary 22DXX, 22E40, 28DXX, 53C35, 57R30, 57S20
MathSciNet review: 1021792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22DXX, 22E40, 28DXX, 53C35, 57R30, 57S20

Retrieve articles in all journals with MSC (1985): 22DXX, 22E40, 28DXX, 53C35, 57R30, 57S20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15915-4
PII: S 0273-0979(1990)15915-4